# SDR DALA2015120907529

- Difficulty date: December 8, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 36,580 hours, 24,220 cycles
- System (JASC): 5200 · Doors
- Part: Intercostal
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER INTERCOSTAL OF HYDRAULIC SERVICE PANEL AT LT WHEEL WELL JAMB.  REPLACED IAW SRM 51-30-02, 51-30-05 AND DWG 5930584.
